# SDR 9514836719

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 3 CRACKS IN THE BS 1460 FRAME WEB BETWEEN STRINGERS 28R TO 29R.  REPAIRED WEB (P/N 65B01891-26), PER EA 67-98246.
